Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2004

On the relationship between the recurrences in nilpotent groups and the binomial formula

Erdal Karaduman, H Aydin

Indian Journal Of Pure & Applied Mathematics Cilt 35 · Sayı 9 · ss. 1093–1103 · 01.09.2004

Özet

In this paper, we constitute 2-step Fibonacci sequences by the two generating elements of a group of exponent p (p is prime) and nilpotency class it. Then, we examine the relationship between the number of recurrence sums involved in the jth term of the last component of the Fibonacci sequences and the coefficients of the binomial formula (a + b)(n-2), for n greater than or equal to 2.

Atıf için künye

Karaduman, E., & Aydin, H. (2004). On the relationship between the recurrences in nilpotent groups and the binomial formula. Indian Journal Of Pure & Applied Mathematics, 35(9), 1093–1103.

BibTeX
@article{karaduman2004-73572,
  author = {Karaduman, Erdal and Aydin, H},
  title = {On the relationship between the recurrences in nilpotent groups and the binomial formula},
  journal = {Indian Journal Of Pure & Applied Mathematics},
  year = {2004},
  volume = {35},
  number = {9},
  pages = {1093--1103},
  issn = {0019-5588},
  url = {https://akademik.atauni.edu.tr/yayinlar/73572-on-the-relationship-between-the-recurrences-in-nilpotent-groups-and-the-binomial}
}